# SDR SWIA2020040649951

- Difficulty date: February 26, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB'S LH FWD DRAG ANGLE IS CRACKED (MARKED).   (C-CHECK) RO 4/3/2020   COMPLIED WITH REPAIR TO THE VERTICAL STABILIZER LH FWD DRAG ANGLE IAW REO AND COMPLIED WITH TASK CARD.
